# SDR SWAA2023112715592

- Difficulty date: October 28, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737752
- Aircraft serial: 35124
- Aircraft time: 52,977 hours, 27,703 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT INTERCOSTAL AT BS 302 TO BS 305; LBL 11.5; WL 208<[01] ALL STEPS COMPLETED;[02] REMOVED AND INSTALLED NEW INTERCOSTAL P/N:141A5690U1; LOT#1541307-1 AT BS294-BS312 LBL 11.5 IAW SRM 51-40-02; DWG#141A5600;[03] VERIFIED CORRECTIVE ACTION ITEM 2; MEASUREMENTS TABLE OK; CARD COMPLETE.
